# SDR 01FDEA00786

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Location: Ac Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

GOT LEVEL ONE ALERT BUS R EMERGENCY AC OFF LOST ALL ASSOC DISPLAYS & RADIUS.  REMOVED AND REPLACED R2-5157 PER SMP.
